MathSciNet Relay Station
MathSciNet bibliographic data
MR466193 (57 #6073) 16A18 (16A64)
Plesken, Wilhelm On reducible and decomposable representations of orders. J. Reine Angew. Math. 297 (1978), 188–210.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement